# SDR ASAA2016090217902

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,131 hours, 9,945 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRICAL LIGHT ILLUMINATED ON THE OVERHEAD PANEL.  ACFT GROUNDED. SPCU INOPERATIVE MESSAGE LOGGED DURING BITE.  ACCOMPLISHED FIM 24-34 TASK 802, FAULT MESSAGE CLEARED. GROUND VERIFICATION TEST PASSED. NO HISTORY PAST 30 DAYS.
